# SDR A6WA20064025

- Difficulty date: December 28, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH MESSAGE, FOLLOWED BY RED PASSENGER DOOR MESSAGE COMPLIED WITH QRH.  PRESSURIZATION NORMAL AND POSSIBLE OVERWEIGHT LANDING AT 48,600 LBS.  FOUND "$47 FAR" AND"$46 FAR" IN PSEU.  CLEARED DEBRIS FOR LATCH SENSOR PASSENGER DOOR WARNING SYSTEM, OPS CHECK GOOD AT THIS TIME.  PSI`D AIRCRAFT.  PASSENGER INDICATES GOOD RED 52-70-04.  (M)
